# SDR ASOA20141129095C

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 30,426 hours, 23,283 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Seat 2a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR COMING FROM THE COFFEEMAKERS.  MAINTENANCE INSPECTED AND FOUND NO DEFECT WITH COFFEEMAKERS.   FOUND CEILING LIGHT SOCKET BURNED AT SEAT 2A.
